| Catalog Number |
0006406 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 03feb2017 to assess the instrument test well images in question, and determined that they appeared consistent with the instrument result outputs.The immucor laboratory tested retention product on 08feb2017 which performed as expected.The immucor laboratory also tested a returned blood sample on 08feb2017 that had been sent from the customer site and determined that this blood sample performed as expected.
Event or Problem Description
On 03feb2017, a customer reported an unexpected positive result when using anti-b (murine monoclonal) series 3 on a galileo instrument, when tested on (b)(6) 2017.